T O P
DestinyFlowers

Eat something with the pill, I’ve taken plan b and it didn’t make me n but I have a strong stomach


rhelyas

Thank you so much, I really hope its going to be okay. I have a strong stomach too curtsey of my phobia.


The_Huffle_Fluff325

Hey! This happened to me and when I explained my phobia to the pharmacist, he was super kind and reassuring. I ended up feeling NOTHING (which is saying a lot bc I'm hypersensitive to any tiny sensation i get). I think i took it with a snack but honestly can't remember


geeky_chickadee

I've taken it with food and been fine. Just be aware that your weight will impact how well it works. I think it says over 175lbs it's less effective.


pingpongjapanman

from what i heard, getting s* from plan B is an old side effect. Just remember n* and v* is a very common side effect to everything, purely because some people have very weak stomachs and they have to list EVERYTHING that happens to someone while testing out the medications on people. Sounds like a medication you should take after eating (like ibprophen) and you should be fine.


lilmeangirl

Definitley eat it with food. I have had to take it in the past, and I never got stomach side effects, but I got a RIPPING headache for a day and a half. Yay hormones!


Careless_Strawberry1

Hi! I’ve taken plan b a few times and never gotten any kind of side effects but of course everyone is different. Take it with a meal!


monsterfyucker

hiya!! ive taken plan b like 5+ times and its never made me sick, i actually just took one again a couple days ago! the first few times i was super nervous cuz i have the weakest stomach ever but i was perfectly fine. Nothing happened besides some minor period- like cramps. Just eat it with some food and if you get nervous drink some peppermint or ginger tea!!


yogurtkittylover

honestly, i have taken plan b multiple times and i have never felt s* or n* !! you’ll be okay


[deleted]

i took it about a decade ago. lots of bleeding but no V, not even N. think of the alternative.. morning sickness! lol


spookyseasonismyshit

I know this is terrible but I take plan b a lot like every other week. I have never v* after taking it! eat it with something and keep your stomach full on east to digest foods (bread, saltines, applesauce). it has given me n* but I have gotten rid of it with focusing on my breathing. you will be okay:)